# SDR DALA2015013000794

- Difficulty date: January 30, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,146 hours, 13,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY DEEP CUCLE TEST FAILED BATTERY PACK AT 24-26 SEAT LIGHT. REPLACED BATTERY PACK IAW MM 33-51, OPS CK GOOD.  OK FOR SERVICE.
